Volume 53, Issue 1
O'Neil Inequality for Convolutions Associated with Gegenbauer Differential Operator and Some Applications

Vagif S. Guliyev, E.J. Ibrahimov, S.E. Ekincioglu & S. Ar. Jafarova

J. Math. Study, 53 (2020), pp. 90-124.

Published online: 2020-03

Export citation
  • Abstract

In this paper we prove an O'Neil inequality for the convolution operator ($G$-convolution) associated with the Gegenbauer differential operator $G_{\lambda}$. By using an O'Neil inequality for rearrangements we obtain a pointwise rearrangement estimate of the $G$-convolution. As an application, we obtain necessary and sufficient conditions on the parameters for the boundedness of the $G$-fractional maximal and $G$-fractional integral operators from the spaces $L_{p,\lambda}$ to $L_{q,\lambda }$ and from the spaces $L_{1,\lambda }$ to the weak spaces $WL_{p,\lambda}$.

  • Keywords

Gegenbauer differential operator, $G$-convolution, O'Neil inequality, $G$-fractional integral, $G$-fractional maximal function.

  • AMS Subject Headings

42B20, 42B25, 42B35, 47G10, 47B37

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

vagif@guliyev.com (Vagif S. Guliyev)

elmanibrahimov@yahoo.com (E.J. Ibrahimov)

elifnurekincioglu@gmail.com (S.E. Ekincioglu)

sada-jafarova@rambler.ru (S. Ar. Jafarova)

  • BibTex
  • RIS
  • TXT
@Article{JMS-53-90, author = {Vagif S. and Guliyev and vagif@guliyev.com and 6783 and Department of Mathematics, Dumlupinar University, Kutahya, Turkey and Vagif S. Guliyev and E.J. and Ibrahimov and elmanibrahimov@yahoo.com and 6787 and Institute of Mathematics and Mechanics of NASA, AZ 1141 Baku, Azerbaijan and E.J. Ibrahimov and S.E. and Ekincioglu and elifnurekincioglu@gmail.com and 6788 and Department of Mathematics, Dumlupinar University, Kutahya, Turkey and S.E. Ekincioglu and S. Ar. and Jafarova and sada-jafarova@rambler.ru and 6789 and Azerbaijan State Economic University, AZ 1001, Baku, Azerbaijan and S. Ar. Jafarova}, title = {O'Neil Inequality for Convolutions Associated with Gegenbauer Differential Operator and Some Applications}, journal = {Journal of Mathematical Study}, year = {2020}, volume = {53}, number = {1}, pages = {90--124}, abstract = {

In this paper we prove an O'Neil inequality for the convolution operator ($G$-convolution) associated with the Gegenbauer differential operator $G_{\lambda}$. By using an O'Neil inequality for rearrangements we obtain a pointwise rearrangement estimate of the $G$-convolution. As an application, we obtain necessary and sufficient conditions on the parameters for the boundedness of the $G$-fractional maximal and $G$-fractional integral operators from the spaces $L_{p,\lambda}$ to $L_{q,\lambda }$ and from the spaces $L_{1,\lambda }$ to the weak spaces $WL_{p,\lambda}$.

}, issn = {2617-8702}, doi = {https://doi.org/10.4208/jms.v53n1.20.05}, url = {http://global-sci.org/intro/article_detail/jms/15209.html} }
TY - JOUR T1 - O'Neil Inequality for Convolutions Associated with Gegenbauer Differential Operator and Some Applications AU - Guliyev , Vagif S. AU - Ibrahimov , E.J. AU - Ekincioglu , S.E. AU - Jafarova , S. Ar. JO - Journal of Mathematical Study VL - 1 SP - 90 EP - 124 PY - 2020 DA - 2020/03 SN - 53 DO - http://doi.org/10.4208/jms.v53n1.20.05 UR - https://global-sci.org/intro/article_detail/jms/15209.html KW - Gegenbauer differential operator, $G$-convolution, O'Neil inequality, $G$-fractional integral, $G$-fractional maximal function. AB -

In this paper we prove an O'Neil inequality for the convolution operator ($G$-convolution) associated with the Gegenbauer differential operator $G_{\lambda}$. By using an O'Neil inequality for rearrangements we obtain a pointwise rearrangement estimate of the $G$-convolution. As an application, we obtain necessary and sufficient conditions on the parameters for the boundedness of the $G$-fractional maximal and $G$-fractional integral operators from the spaces $L_{p,\lambda}$ to $L_{q,\lambda }$ and from the spaces $L_{1,\lambda }$ to the weak spaces $WL_{p,\lambda}$.

Vagif S. Guliyev, E.J. Ibrahimov, S.E. Ekincioglu & S. Ar. Jafarova. (2020). O'Neil Inequality for Convolutions Associated with Gegenbauer Differential Operator and Some Applications. Journal of Mathematical Study. 53 (1). 90-124. doi:10.4208/jms.v53n1.20.05
Copy to clipboard
The citation has been copied to your clipboard